# SDR HALA0600608

- Difficulty date: August 22, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-300
- Aircraft serial: 24259
- Aircraft time: 77,842 hours, 14,748 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Check Valve
- Part number: 3230303
- Part serial: 769
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU AUTO SHUT DOWN, INTERROGATED ECU FOUND REVERSE FLOW FAULT.  PER FIM 49-11-00 APU CHECK VALVE BAD , REPLACED APU CHECK VALVE PER M/M 36-11-11.
